MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis pheno system.During an emergency patient procedure, system movements were blocked.Additional information was provided that the procedure was continued and finished using an alternative system.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation was performed by considering complaint description, customer service reports, system history, & system log files.With start of an emergency procedure automatic system movements were repeatedly interrupted by the system.The system messages "stand/table adjustment needed, sc - move carefully", "stand/table error - use emergency stop to reset" and "limited stand/table movement, wait, robot com.Problem active" were displayed to the user.The procedure was then continued and finished using an alternative system.No health consequences were reported to this event.The onsite service intervention showed no deficiencies as the user had performed a power cycle in the meantime, which resolved the problem.Log file analysis revealed that during first system start on this day the ethernet connection between the system and the robot was briefly not established.Consequently, the robot was not properly started, resulting in the problems with the automatic movements as described.The reason why the connection was temporarily unavailable could neither be determined nor provoked.In general, the operator manual contains adequate information on how to handle movement problems (e.G., reset of the stand control unit).In addition, the displayed system messages also indicate possible remedies for the situation (e.G." ¿ use emergency stop to reset").A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21356102
Report Number3004977335-2025-00021
Device Sequence Number7835840
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown